# SDR DALA2022062304379

- Difficulty date: June 20, 2022
- Submitted: June 23, 2022
- Operation: Air carrier
- Aircraft: N375DA
- Make and model: Boeing 737832
- Aircraft serial: 29623
- Aircraft time: 72,309 hours, 29,409 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2286195) DURING INSPECTION FOUND CRACK ON RH FUSELAGE FRAME STA 827 BTW S-8 AND S-9 (INBD FASTENER HOLE OF SUPPORT BRACKET. CRACKS ON RH FUSELAGE FRAME STA 827 BTW S-8 AND S-9 WAS REPAIRED PER AMDS 2526-01236-02B.
